MathSciNet Relay Station
MathSciNet bibliographic data
MR644901 10A15 (05B10 12C20)
Baumert, L. D.; Mills, W. H.; Ward, Robert L. Uniform cyclotomy. J. Number Theory 14 (1982), no. 1, 67–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement